• question-icon

    What causes itching and redness on the penis?

default
Posted on Mon, 14 Aug 2017 in Men's Health
Question: for the past 1 and half month i having itching problem in the parts of my body like thigh,legs,hand and below the chest. I am also having itching and redness in my pennies and also itching on both sides of the thigh joints. Consulted the general physician , he prescribed allergy tablets, it stopped during the period of medication and it started again after that. The itching started in a particular spot and it spread in that smaller area with bumps as shown in the picture.

Again i consulted a dermatologist he prescribed a lotion and allergy tablet and no relief either.
Again consulted another dermatologist he also prescribed allergy tablets for 3 type of allergy. Now the itching reduced and only small tinkling itching in parts and no bumps formed.
consulted urologist for the pennies itching, he told me apply candid B cream and doing it for the past 5 days. the Reddishness is not there but slight itching is there. i am afraid if i stop applying cream it will re accur.
The pennies itching problem i am facing for morethan 10 years. It will accur and it will be alright in 3 days and maximum of weeks time. Only this time it is there for long time.

I am diabetic type II and taking glynase MF 3 times daily. Recent test result is fasting 92 and PP 186

Kindly suggest me a solution.
doctor
Answered by Dr. V. N. S. Parinam 2 hours later
Brief Answer:
Hives

Detailed Answer:
Hi,

Thanks for the query.

You seem to have suffering with this skin problem for very long time. Unfortunately you had not taken it seriously and your doctors were giving symptomatic treatment without understanding the reason for the skin problem.
I checked the pictures attached. They look like urticarial rash, so it should be chronic urticaria. the reason should be found for this rash and that has to be dealt.
Coming to the itching on the penis, most commonly a fungal infection and CANDID B would take care of.
You can use tab CETRIZINE 10mg one tablet at night for the itch and CALAMINE lotion at night over the rash on the penis area.
This will help.


Above answer was peer-reviewed by : Dr. Remy Koshy
doctor
default
Follow up: Dr. V. N. S. Parinam 26 hours later
Mam,

Presently taking Zinetac,Dazit and ciplactin as advised by the dermatologist.
shall i stop this and take cetrizine 10 mg. You advised to continue candid B but i am using this for the past 15 days still having itching. i have calak lotion is it same combination to calamine? I have not used this for the penis area. This was prescribed for the body itching.

Kindly advice Mam.
doctor
Answered by Dr. V. N. S. Parinam 10 hours later
Brief Answer:
Candid B

Detailed Answer:
Hi,

Actually your penis itching problem has to be dealt by dermatologist and not urologist. I believe it is also the part of your other skin problem.
You medicines are non drousy anti itch medicines and Zinetac an anti gastritis medicine. You can use them. But Cetrizine is much better anti itch tablet than dazit but drousy.
You can try cetrizine instead of dazit and ciplactin.
I still suggest to meet best dermatologist of town and understand the cause of skin issues.
Above answer was peer-reviewed by : Dr. Remy Koshy
doctor
Answered by
Dr.
Dr. V. N. S. Parinam

General & Family Physician

Practicing since :2008

Answered : 1731 Questions

premium_optimized

The User accepted the expert's answer

Share on

Recent questions on  Zinetac

doctor1 MD

I ate food outside my office premises, and found streets cows also drink same water from which my food is made. Is there any chance of bacterial...

doctor1 MD

My husband has started taking ciplox from yesterday morning as suggested by the doctor. But he is experiencing slight urine infection and upset...

Get personalised answers from verified doctor in minutes across 80+ specialties

121 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
Questions Answered By Dr. V. N. S. Parinam
  • Q - Suggest treatment for hernia and tingling senstion

  • Q - What causes excessive sweating?

  • Q - What causes dark color bleeding after taking unwanted 72?

  • Q - Is pachkarma treatment effective in treatment of DVT?

  • Q - Does nicotine cause chest pain?

  • Q - What causes tremors in hands and dizziness despite having high BP?

  • Q - What causes white coating on tongue?

  • Q - What causes black specks in stool?

  • Q - What does a black spot on palm indicate?

  • Q - What causes difficulty walking after having Bactrim DS?

backtotop2